£2.99
Paracetamol, Phenylephrine Hydrochloride For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature. Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic...

FREE SHIPPING
ORDERS OVER £50

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: 10000 In Stock
  • Paracetamol, Phenylephrine Hydrochloride
  • For the relief of the symptoms of colds and flu, including aches, pains, nasal congestion and lowering of temperature.
  • Active Ingredients (per sachet): Paracetamol 650mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
  • Active Ingredients (per sachet): Phenylephrine hydrochloride 10mg, Action: Decongestant, Relief of... Blocked nose

Information

Ingredients

Active Ingredients (per sachet): Paracetamol 650mg, Phenylephrine Hydrochloride 10mg, Also includes Aspartame, Lactose, Sodium and Sucrose, Total contents of sachet 4.8g

Storage

Store below 25°C in a dry place.

Preparation and Usage

  • Read the package leaflet before use.
  • Directions
  • How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
  • How much to take: Adults, the elderly and children aged 16 years and over: 1 sachet every 4 to 6 hours as required. Do not take more than 4 sachets in 24 hours.

Warnings

  • Do not give to children under 16 years of age.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
  • Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, an enlarged prostate, or you are taking or have taken MAOI's (antidepressants) within 14 days or other sympathomimetic decongestants.
  • Warnings
  • CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine.
  • Talk to a doctor at once if you take too much of this medicine, even if you feel well.
  • Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.
  • Keep out of the sight and reach of children.


LEMSIP COLD&FLU LEMON 5 SACHETS

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page